# SDR DALA2022070604701

- Difficulty date: July 3, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767
- Aircraft serial: 29710
- Aircraft time: 84,539 hours, 15,671 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1813 2L SLIDE ARM LIGHT INOP, CORRECTIVE ACTION: REASSEMBLED PUSH BUTTON LIGHT MODULE DOOR 2L AND OPS CHECK GOOD. REF B767-400 AMM 33-16. (9226884)
